# SDR DL72E001188

- Difficulty date: June 17, 2000
- Submitted: June 21, 2000
- Operation: Air carrier
- Aircraft: N283WA
- Make and model: Boeing 727247
- Aircraft serial: 21485
- Aircraft time: 70,107 hours, 42,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: 65175833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FS 178 BULKHEAD WAS DAMAGED FROM GROUND CONTACT WITH THE WING-TIP OF ANOTHER AIRCRAFT.  THE FWD CHORD OF THE LBL 5.7 BEAM WAS SEVERED NEAR WL 180 AND BEAM WEB TORN AT THE SAME LOCATION.  THE CHORD WAS CUT TO REMOVE THE DAMAGE AND  WEB WAS TRIMMED TO REMOVE THE TEAR.  A NEW LOWER SECTION OF CHORD WAS SPLICED IN WITH TWO REPAIR ANGLES AND AN ALUMINUM DOUBLER INSTALLED TO REPAIR THE WEB PER ER/A 377530-14, REV B.
